T Nation

Npp?


#1

I homebrewed my own npp at 200 mg/ml. I'm pretty sure I know why my problem is occuring but I'd like to hear anyone else's view. For some reason the npp seems to make me kinda achy and sorta shitty feeling. My shoulders and knees have NOO problems whatsoever. It's just that sometimes I feel kinda flu like on this stuff. And yes the shots are NOT comfortable, but look badass in my delts. Anyone else have a problem like this?


#2

that is a pretty high concentration bro, the npp I ran was 100mg/ml and didn't sting at all.

MK


#3

ditto.. 100mg/ml and it's gravy. Methinks it's the high concentration that's getting you.. also, what % of BA,BB did you use?


#4

Yes the concentration is high. and no you shouldn't be having flu-like symptoms on this gear.

It could be due to the high BABB content - I know when I tried 200mg/ml it felt like my leg got hit by a truck :slight_smile:


#5

Yeah I kinda figure the pain was from the high mg. But the flu-ish syptoms suck. They're not that constant but they are there. I thought I heard people talking about syptoms like this with short acting eq?


#6

This post was flagged by the community and is temporarily hidden.


#7

Might just be karma? Eitherway I'm almost done with it.